# SDR AALA201708089045

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 17,148 hours, 6,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY AISLE LIGHT LENS ON ROWS 10D, 15C ARE DAMAGED.  EMERGENCY AISLE LIGHT LENS ON ROWS 10D, 15C WERE REPLACED IAW AMM 33-51-03 GOOD FOR SERVICE.
